# SDR MALA020213

- Difficulty date: March 26, 2002
- Submitted: March 28, 2002
- Operation: Air carrier
- Aircraft: N421XJ
- Make and model: Saab 340B
- Aircraft serial: 340B421
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

VERTICAL EXIT SIGN 6A DOES NOT ILLUMINATE.  MAINTENANCE REPOSITION WIRE CONNECTOR AND RESECURED EXIT SIGN.  COMPLETED SEVERAL OPS CHECK GOOD.
